# SDR DALA2025102307749

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 95,465 hours, 44,542 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW NOTICED FUMES/OILY SMELL WHEN APU BLEED AIR WAS ACTIVATED . SMELL ESPECIALLY STRONG AROUND ROW 26.  C/W W/C 0550-2002 CLASSIFED AS TYPE 1 APU LEAK. C/W W/C 4900- 2001 PLACED APU ON MEL REF LOG 7967753 . C/W LEVEL B DECONTAMINATION OF THE ECS AND DUCTS PER A320 AMM 21-00-00 AND AMM 36-10-00 . CONTACTED MCC NO 1261830.NO ODORS PRESENT. OK FOR SVC REF. MDLOG 1261830. (LP: 7967752)
